# SDR SWIA202053261

- Difficulty date: August 26, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOORBOARD SUPPORT BRACKET IS CORRODED BETWEEN LBL 36 TO LBL 42 AT FS 559.  C-CHECK RO 10/13/2020.  REMOVED AND REPLACED LT FLOORBOARD STRAP, IAW CRJ 200 SRM.
